# SDR DALA2019051503036

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 71,567 hours, 27,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 5491190) STRAP HANGING FROM 1R DOOR NEAR BOTTOM OF DOOR SLIDE. RESECURED DITCHING STRAP TO SLIDE BUSSEL PER AMM 52-11.
